# SDR SCNA20180208045

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500E STR28L STRINGER CLIP HAS CORROSION. FWD CARGO STA 500E STR 28L CORROSION, CORROSION CLIP BEYOND LIMITS, REMOVED CLIP, LOCATED, DRILLED, DEBURRED, INSTALLED CLIP.
